PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 9-18
Tytuł artykułu

A remark on uniqueness for quasilinear elliptic equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
9-18
Opis fizyczny
Daty
wydano
1996
Twórcy
autor
  • Département de Mathématiques, Université de Metz, Ile du Saulcy, 57045 Metz Cedex 01, France
autor
  • Département de Mathématiques, Université de Metz, Ile du Saulcy, 57045 Metz Cedex 01, France
Bibliografia
  • [A] N. André, Thesis, University of Metz, in preparation.
  • [AC] N. André and M. Chipot, in preparation.
  • [Ar] M. Artola, Sur une classe de problèmes paraboliques quasilinéaires, Boll. Un. Mat. Ital. (6) 5-B (1986), 51-70.
  • [BKS] H. Brezis, D. Kinderlehrer et G. Stampacchia, Sur une nouvelle formulation du problème de l'écoulement à travers une digue, C. R. Acad. Sci. Paris Sér. A 287 (1978), 711-714.
  • [CC] J. Carrillo and M. Chipot, On nonlinear elliptic equations involving derivative of the nonlinearity, Proc. Roy. Soc. Edinburgh 100A (1985), 281-294.
  • [CM] M. Chipot and G. Michaille, Uniqueness results and monotonicity properties for the solution of some variational inequalities, Ann. Scuola Norm. Sup. Pisa (4) 16 (1989), 137-166.
  • [CFM] M. Chipot, A. Feggous and G. Michaille, Monotonicity properties for variational inequalities associated with nonlinear diagonal systems, in: Proceedings of the Nancy Meeting, 1988, Pitman Res. Notes 208, P. Bénilan, M. Chipot, L. C. Evans, M. Pierre (eds.), Longman, 1989, 255-266.
  • [CR] M. Chipot and J. F. Rodrigues, Comparison and stability of solutions to a class of quasilinear parabolic problems, Proc. Roy. Soc. Edinburgh 110A (1988), 275-285.
  • [GT] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1985.
  • [KS] D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities, Academic Press, New York, 1980.
  • [M] G. Michaille, Thesis, University of Metz, 1988.
  • [R] J. F. Rodrigues, Strong solutions for quasilinear elliptic-parabolic problems with time dependent obstacles, in Proc. First European Conference on Elliptic and Parabolic Problems, Pont-à-Mousson, June 1991, Pitman Res. Notes in Math. 266, Longman, 70-82.
  • [T] N. S. Trudinger, On the comparison principle for quasilinear divergence structure equations, Arch. Rational Mech. Anal. 57 (1974), 128-133.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p9bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.